Title: Zeta functions for curves and log canonical models
Authors: Veys, Willem # ×
Issue Date: 1997
Publisher: London math soc
Series Title: Proceedings of the london mathematical society vol:74 pages:360-378
ISSN: 0024-6115
Publication status: published
KU Leuven publication type: IT
Appears in Collections:Algebra Section
× corresponding author
# (joint) last author

Files in This Item:

There are no files associated with this item.

Request a copy


All items in Lirias are protected by copyright, with all rights reserved.

© Web of science